# SDR CA960502018

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B1
- Engine: Tmeca ARRIEL1B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: 704A33690004
- Condition: Broken
- Location: Hyd Pump Drive
- Part time: 419 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A, B

## Discrepancy

(CAN) HYDRAULIC BELT FAILED IN FLIGHT.
